Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions

Open access

Abstract

Inspired by the advent of bi-unique range sets [2], we obtain a new bi-unique range sets, with smallest cardinalities ever for the derivatives of meromorphic functions which improves all the results obtained so far in some sense including a result of Banerjee-Bhattacharjee [4]. Furthermore at the last section we pose an open question for future research.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1]

    A. Banerjee On the uniqueness of meromorphic functions that share two sets Georgian Math. 15 (1) (2008) 21-38.

  • [2]

    A. Banerjee Bi-unique range sets for meromorphic functions Nihonkai Math. J. 24(2) (2013) 121-134.

  • [3]

    A. Banerjee and P. Bhattacharajee Uniqueness of derivatives of meromorphic function sharing two or three sets Turkish J. Math. 34(1) (2010) 21-34.

  • [4]

    A. Banerjee and P. Bhattacharajee Uniqueness and set sharing of derivatives of meromorphic functions Math. Slovaca 61(2) (2010) 197-214.

  • [5]

    A. Banerjee and S. Mallick Uniqueness of meromorphic functions sharing two finite sets inwith finite weight II Rend. Circ. Mat. Palermo. .

    • Crossref
    • Export Citation
  • [6]

    M. Fang and H. Guo On meromorphic functions sharing two values Analysis 17 (1997) 355-366.

  • [7]

    F. Gross Factorization of meromorphic functions and some open problems Proc. Conf. Univ. Kentucky Leixngton Ky(1976); Lecture Notes in Math. 599 (1977) 51-69 Springer(Berlin).

  • [8]

    W. K. Hayman Meromorphic functions The Clarendon Press Oxford (1964).

  • [9]

    I. Lahiri Value distribution of certain di erential polynomials Int. J. Math. Math. Sci. 28(2) (2001) 83-91.

  • [10]

    I. Lahiri Weighted sharing and uniqueness of meromorphic functions Nagoya Math. J. 161 (2001) 193-206.

  • [11]

    I. Lahiri Weighted value sharing and uniqueness of meromorphic functions Complex Var. Theory Appl. 46 (2001) 241-253.

  • [12]

    I. Lahiri On a question of Hong Xun Yi Arch. Math. (Brno) 38 (2002) 119-128.

  • [13]

    I. Lahiri and A. Banerjee Uniqueness of meromorphic functions with deficient poles Kyungpook Math. J. 44 (2004) 575-584.

  • [14]

    P. Li and C. C. Yang On the unique range set for meromorphic functions Proc. Amer. Math. Soc. 124 (1996) 177-185.

  • [15]

    A. Z. Mokhon’ko On the Nevanlinna characteristics of some meromorphic functions in ”Theory of functions functional analysis and their applications” Izd-vo Khar’kovsk Un-ta 14 (1971) 83-87.

  • [16]

    B. Yi and Y. H. Li The uniqueness of meromorphic functions that share two sets with CM Acta Math. Sinica Chinese Ser. 55(2) (2012) 363-368.

  • [17]

    H. X. Yi Uniqueness of meromorphic functions and a question of Gross Sci. China (A) 37(7) (1994) 802-813.

  • [18]

    H. X. Yi Meromorphic functions that share two sets Acta Math Sinica 45 (2002) 75-82

  • [19]

    H. X. Yi and W. C. Lin Uniqueness of meromorphic functions and a question of Gross Kyungpook Math. J. 46 (2006) 437-444.

Search
Journal information
Impact Factor


Mathematical Citation Quotient (MCQ) 2017: 0.11

Target audience:

researchers in all areas of mathematics

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 164 55 2
PDF Downloads 117 66 15